# SDR YENA2024041600617

- Difficulty date: April 15, 2024
- Submitted: April 16, 2024
- Operation: Air carrier
- Aircraft: N329JB
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 433
- Aircraft time: 33,063 hours, 22,341 cycles
- System (JASC): 5411 · Nacelle/Pylon, Frame/Spar/Rib
- Part: Spar
- Part number: UNKNOWN
- Condition: Cracked
- Location: Rt Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE: CRACK AT I/B SPAR FITTING OF RH PYLON; REF: TOMX W/O 2527 N/R 00281 REPLACED PER EMB190 SRM 51-43-03 AND SRM 51-43-04 ETI-190-24-073 REV. I ETD2024-190-007640 REV A & EC 24-383-01.
